Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    boney1 is offline New Member
    Join Date
    Apr 2004
    Location
    near pittsburgh pa
    Posts
    36

    can Tren/Prop make me feel sick?

    sup all, im one week into my 50mg tren /75mg prop/40mg dbol ed cycle ive been feeling really sick for the past 4 days and im startin to worry it may be the gear, im using good tren and home brew prop its painless going in, but im sore as hell for a day or two after i dont mind the soreness im injecting , thighs, glutes,delts, so im a little sore everywhere lol. the flu like symptoms i have are whats worryin me, when they come on strong i do some advil and lay down for a while it helps but it keeps comin back. im doing 4000mg vit C with my usual multis, and zinc anyone have this type of problem. or am i just freakin out. i thought it was the ECA i was using but stopped it the first day so i dont know. thanks in advance to all

  2. #2
    biggun24 is offline Associate Member
    Join Date
    Jun 2004
    Posts
    275
    I have heard alot about test flu, not sure exactly what causes it and what the symptoms are, but most likley thats it. All i can do is send it to tha top and maybe some more experienced guys will help u out. later

  3. #3
    inheritmylife's Avatar
    inheritmylife is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    a state of denial
    Posts
    2,983
    I get the 'prop flu' every time I use it within a week of starting. Mine usually only lasts a few days. I've never once read anything I would rely on as far as an explanation. I assume it has something to do with the proprionate ester. The acetate ester is known to be a little quirky also.

    You'll get over it soon, don't worry.

  4. #4
    boney1 is offline New Member
    Join Date
    Apr 2004
    Location
    near pittsburgh pa
    Posts
    36
    thanks im gonna switch to viromone's 2ml amps i know they are 100% hate this sick feelin although i actually slept good last night so it may be almost done now who knows

  5. #5
    Daven's Avatar
    Daven is offline Junior Member
    Join Date
    Oct 2003
    Posts
    142
    Quote Originally Posted by inheritmylife
    I get the 'prop flu' every time I use it within a week of starting. Mine usually only lasts a few days. I've never once read anything I would rely on as far as an explanation. I assume it has something to do with the proprionate ester. The acetate ester is known to be a little quirky also.

    You'll get over it soon, don't worry.
    I get the same thing, in the first week or second week, i get it for a few days.

  6. #6
    w_rballs's Avatar
    w_rballs is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    Buckeye state
    Posts
    2,653
    i actually get sick when i start to take tren homebrew. last time my buddy ran tren his got real bad and he stopped. jsut have to push through it, make sure to get plenty of sleep, and maybe get some echinacea and goldenseal. it helped me out

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •